I had sex the other day with my partner and straight after i went to the toilet and my urine had a very funny strong smell to it. Its still like that now. After my ex i got checked out at the GUM clinic and everything was fine, my current partner has only slept with me un protected so i know he doesnt have anything. What could this be? Its realy starting to worry me. Its happend a number of times before too before this parter. Someone help me!!
Well if it cloudy and has an odor then you have a water infection.....You need to take a sample of your urine to your doctor to have tested and don't worry it is very common loads of people get it....If you do have it...it's easily treated wih medication..Jenny
Go back and get checked. It could very well be Bacterial Vaginosis. Sounds gross...but its actually pretty common. All it is...is just an overgrowth of bacteria. I have gotten it a few times and its clowdy and has a bad odor. Im not saying im 100% sure...but sounds a lot like problems ive had in the past..
Sounds like you and your partner have shared a UTI, also known as a urinary tract infection or water infection. It is a bacterial infection of the urethra and bladder (if untreated, it can progress into a kidney infection)that can be shared between partners. Symptoms are cloudy, dark, strong smelling urine, pain upon urination, a feeling of itchyness in the urethra, feeling that you have to pee but little comes out, small amounts of blood in the urine and in severe cases where it has spread to kidneys, lower back pain. It would be best for you and your partner to go to your doctors and get your urine tested for the presence of bacteria. The doctor will give you antibiotics and a medication that numbs your urinary tract (you will still feel the urge to pee and you won't wet yourself, it just prevents any pain)if you test positive for bacteria in the urine. The little red pill that they give you to numb the urinary tract can (and most likely will) turn your urine a neon to dark reddish-orange. Be sure to take all medications until they are all gone or until your doctor says to stop them.